# SDR AALA201702059008

- Difficulty date: February 4, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 54,054 hours, 20,276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN DOOR WAS DIFFICULT TO OPEN,  APPEARS DAMAGED.  REMOVED DEBRIS FROM PATH OF INTERIOR HANDLE. GVI REVEALS NO DEFECTS TO FWD CABIN DOOR LOCKING MECHANISM.
